# SDR QXEA2018041600142

- Difficulty date: April 15, 2018
- Submitted: April 16, 2018
- Operation: Air carrier
- Aircraft: N620QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000640
- Aircraft time: 2,779 hours, 1,507 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTOTHROTTLE  DISSENGAGED ON TAKE OFF ROLL. NO ASSOCIATED CAUTION.  ENGAGED AT IN FLIGHT. AFTER LANDING, FAIL CAUTION DISPLAYED.  NR 1 & 2 PACKS OFF DISPLAYED ON DEPARTURE BETWEEN 500 - 1,500 FT.  REMOVED FROM SERVICE. NO ACTIVE FAULTS. COMPLIED WITH FIM 22-31-00-810-960-A.  RESET PROCEDURE TESTED GOOD.  NR 1 & 2 PACKS OPS TESTED GOOD. NO FAIL CAUTION NOTED.  COULD NOT DUPLICATE. RETURNED TO SERVICE.
